Procter & Gamble PGC01452 DayQuil/NyQuil Cold & Flu LiquiCaps Combo Pack, 32 Day/16 Night, 12/Carton

  • Powerful, non-drowsy cold relief, day or night.
  • Nighttime LiquiCaps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough and help you sleep.
  • Daytime LiquiCaps provide non-drowsy multi-symptom relief.
  • Convenient, on-the-go cold relief.
See Full Product Description

Additional options:

Have a Question?

Chat with our Expert


Description

  • Powerful, non-drowsy cold relief, day or night.
  • Nighttime LiquiCaps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough and help you sleep.
  • Daytime LiquiCaps provide non-drowsy multi-symptom relief.
  • Convenient, on-the-go cold relief.

  • Product Description
  • Product Reviews 1
  • Product Q&A 1
  • Large Order Quote
  • Shipping / Return Policy

Product Description

Box Height

0 in

Box Width

0 in

Carton Height

6.75 in

Item Length

9.56 in

Item Width

7.13 in

Box Length

0 in

Box Weight

0 Lbs.

Carton Length

9.56 in

Carton Per Package Quantity

576 EA

Carton Weight

4 Lbs., 3.1 Lbs.

Carton Width

7.13 in

Country Origin Code

US

Item Height

6.75 in

Item Weight

3.1 Lbs.

Quantity

12 per carton

  • Powerful, non-drowsy cold relief, day or night.
  • Nighttime LiquiCaps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough and help you sleep.
  • Daytime LiquiCaps provide non-drowsy multi-symptom relief.
  • Convenient, on-the-go cold relief.
Get powerful, non-drowsy cold relief, day or night, with a convenient combo pack of DayQuil™ and NyQuil™ LiquiCaps. Nighttime LiquiCaps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough and help you sleep, so you can get the rest you need. Multi-symptom cold and flu relief for both daytime and nighttime. Daytime LiquiCaps provide non-drowsy multi-symptom relief, so you can power through your day. Convenient LiquiCaps travel easily, fitting easily in a purse or pocket. Contains: NyQuil Cold & Flu: Acetaminophen 325 mg, Dextromethorphan HBr 15 mg, Doxylamine succinate 6.25 mg; DayQuil Cold & Flu: Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Phenylephrine HCI 5 mg; Description: Combo Pack - 32 DayQuil LiquiCaps + 16 NyQuil LiquiCaps; Quantity: 12 per carton.

Product Reviews 1

Product Q&A 1

Large Order Quote

Shipping / Return Policy

Why Buy From DK Hardware?

30-Day Easy Returns
Safe & Secure Payments
Expedited Shipping
Everyday Low Prices
5-Star Customer Service
TOP OF PAGE
Submit a Quote
keep shopping

Added to Cart

Your shopping cart is empty - start filling it!